# SDR CALA2024021400420

- Difficulty date: February 9, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N64844
- Make and model: Boeing 737924ER
- Aircraft serial: 42184
- Aircraft time: 28,268 hours, 10,214 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 146A323184
- Condition: Dented
- Location: Sta807
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REQUIRES PERMANENT REPAIR IAW UNITED EC/RA 5360-01607 REV A, PART 3. REF TO PEMCO NR 14647.0397.
